# SDR DALA13013130909

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 66,651 hours, 51,630 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE GUIDE PIN WAS FOUND TO BE LOOSE AT THE 2:00 POSITION AT STA 1510.  RETORQUED TAILCONE GUIDE PIN AT 2:00 POSITION IAW AMM 20-30-01.  REQUIRED INSPECTION COMPLETED.
